Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Chest pain and high uric acid after having Telma40 for high BP. Painful and swollen ankle after taking P2id. Change in medication required?

Hi, i am 43 yrs old and recently had a high BP . went to the doctor to have a check up here in New Delhi, India. Prescribed me Telma 40 for the high BP. Went back after about 15 days cause i had some mild chest pain , and my uric acid was high (i have gouty arhthritis). He then changed the prescription to Telma am, together with a drug called P2id. Do any of these drugs raise uric acid levels? He also included Ebuxo 40, which is for gout from what i found out through google. Should i request for a change in prescription? my right ankle is painful and a bit swollen, which i suspect is caused by the other drugs i take. here s what he prescribed: Telma AM, P2id before meals, (morning) and Ebuxo 40, Fourts B night. Your suggestions will be much appreciated. Thanks and Godbless.
Asked On : Sun, 17 Jun 2012
Answers:  2 Views:  421
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
thanks for ur query on HCM
no sir these two drugs have no effect on ur uric acid level
if ur bp is controlled with telma-am, u please do continue that drugs
if not controlled then the qn of change ll come
u should have a follow up visit after 15 days...get ur bp checked
please take ur ebuxo 40
take lot of water
when there is much pain and swelling take NSAIDS
thank u
Answered: Sun, 17 Jun 2012
I find this answer helpful
General & Family Physician Dr. Pradeep G Naik's  Response
dear joeystratman,
welcome to hcm.
God bless all dear:-)
please dont panic unnecessarily.
Kindly mention Ur age. The P2id tablet is prescribed to you to combat the gastritis which may be preexistent or may be caused as a reason of analgesics given on a long term. Please be sure that the uric acid levels may not rise because of these medications.
U've mentioned about the Right ankle pain which is painful & swollen. Kindly mention as to which are the other drugs ur taking apart from these medications mentioned above.
Kindly avoid dry fruits. they are known to increase the uric acid.
thank you.
hav a happy day:-)
Answered: Sun, 17 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor